# SDR 7GMB1159111720171

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 4,342 hours, 5,087 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14013850401
- Condition: Intermittent
- Location: Spoilers
- Part time: 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL EICAS MESSAGE APPEARED AND CYCLED EVERY 30-60 SECONDS AFTER TAXING IN AND PARKED AT THE RAMP. MAINTENANCE TROUBLESHOT AND FOUND TO BE INTERMITTENT SPOILER CONTROL UNIT. REMOVED AND REPLACED THE SPOILER CONTROL UNIT, OPS CHECKED GOOD.
